# SDR SWIA2025102100913

- Difficulty date: September 13, 2024
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 49,031 hours, 32,145 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA295.00 BETWEEN STR20 AND STR21 FRAME HAS CORROSION.  (C-CHECK RO 10/20/2025)REMOVED AND REPLACED FS 295 BETWEEN STR 25RH TO STR 20LH I.A.W CRJ700 SRM 53-00-06-995-812.  TASK CARD 51-900-1002-SKT COMPLETED. M-337 ATTACHED
